MAUDE Adverse Event Report: FX SOLUTIONS HUMERIS; REVERSE SHOULDER PROSTHESIS

FX SOLUTIONS HUMERIS; REVERSE SHOULDER PROSTHESIS
Model Number HUMERIS STEM TA6V SIZE 10 CEMENTLESS Ti/HA
Health Effect - Clinical Codes Fall (1848); Joint Dislocation (2374)
Date of Event 03/11/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The event took place outside of the united states (in (b)(6)) and was associated with a product that is also cleared for the market within the united states.
 
Event or Problem Description
This event was a revision surgery due to dislocation approximatively 14 days after primary surgery.Dislocation due to a fall of the patient.The primary surgery used the humeris reversed system.The surgeon explanted the ø40/+3 standard humeral cup and replaced it by the same product.He also explanted the size 10 cementless humeris stem and replaced it by a size 12 cementless humeris stem.

Brand Name
HUMERIS
Common Device Name
REVERSE SHOULDER PROSTHESIS
Manufacturer (Section D)
FX SOLUTIONS
1663 rue des majornas
viriat, 01440
FR  01440
MDR Report Key11751478
Report Number3009532798-2021-00047
Device Sequence Number3439096
Product Code PHX
UDI-Device Identifier03701037301555
UDI-Public03701037301555
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K163669
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/01/2024
Device Model NumberHUMERIS STEM TA6V SIZE 10 CEMENTLESS Ti/HA
Device Catalogue Number316-0010
Device Lot NumberN1558
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/15/2021
Initial Report FDA Received Date04/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;